# SDR TSAA9733384

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND LEFT WING EMERGENCY SLIDE LIGHT INOP.  REPLACED BULB.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
